Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1235

  • Page / 50

Selection :

  • and

BILATERAL q-WATSON AND q-WHIPPLE SUMSWENCHANG CHU; CHENYING WANG.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 3, pp 931-942, issn 0002-9939, 12 p.Article

ON CERTAIN VANISHING IDENTITIES FOR GROMOV-WITTEN INVARIANTSXIAOBO LIU.Transactions of the American Mathematical Society. 2011, Vol 363, Num 6, pp 2939-2953, issn 0002-9947, 15 p.Article

On two lemmas of Brown and shepp having application to sum sets and fractalsPEARCE, C. E. M; PECARIC, J. E.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1994, Vol 36, pp 60-63, issn 0334-2700, 1Article

Généralisations de la suite de Thue-Morse = Generalizations of Thue-Morse sequenceYAO, J.-Y.Annales des sciences mathématiques du Québec. 1997, Vol 21, Num 2, pp 177-189, issn 0707-9109Article

Low-level integration of auditory and visual motion signals requires spatial co-localisationMEYER, Georg F; WUERGER, Sophie M; RÖHRBEIN, Florian et al.Experimental brain research. 2005, Vol 166, Num 3-4, pp 538-547, issn 0014-4819, 10 p.Article

Une décomposition des polynômes relative à un polynôme quasi-homogène = A decomposition of polynomials relative to a quasi-homogeneous polynomialJEANQUARTIER, P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 321, Num 12, pp 1533-1535, issn 0764-4442Article

Encadrement de la fonction sommatoire des inverses des termes d'une progression arithmétique = Bounds of sum function of inverses of arithmetical progression termsDELEGLISE, M.Annales de la faculté des sciences de Toulouse. 1996, Vol 5, Num 3, pp 471-492, issn 0240-2963Article

On sums of two squares and sums of two triangular numbersEWELL, John A.The Rocky Mountain journal of mathematics. 2003, Vol 33, Num 4, pp 1289-1293, issn 0035-7596, 5 p.Article

On orbit sum values of elements of finite orderGRIMM, S.Applied mathematics and computation. 1998, Vol 97, Num 1, pp 17-22, issn 0096-3003Article

The regular shorted matrix and the hybrid sumMITRA, S. K; PRASAD, K. M.Advances in applied mathematics (Print). 1997, Vol 18, Num 4, pp 403-422, issn 0196-8858Article

On a question of Erdös on subsequence sumsCOPPERSMITH, D; PHILLIPS, S.SIAM journal on discrete mathematics (Print). 1996, Vol 9, Num 2, pp 173-177, issn 0895-4801Article

Stretched 9-j coefficients and summation theoremsSRINIVASA RAO, K; VAN DER JEUGT, J.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 9, pp 3083-3090, issn 0305-4470Article

p-Integral harmonic sumsARULAPPAH ESWARATHASAN; LEVINE, E.Discrete mathematics. 1991, Vol 91, Num 3, pp 249-257, issn 0012-365XArticle

Status of γ5 in the dimensional regularizationBAIKOV, P. A; ILYIN, V. A.Teoretičeskaâ i matematičeskaâ fizika. 1991, Vol 88, Num 2, pp 163-191, issn 0564-6162Article

On a divisor problem in arithmetic progressionsNOWAK, W. G.Journal of number theory (Print). 1989, Vol 31, Num 2, pp 174-182, issn 0022-314XArticle

On variations of the subset sum problemRAMIREZ ALFONSIN, J. L.Discrete applied mathematics. 1998, Vol 81, Num 1-3, pp 1-7, issn 0166-218XArticle

On the stability of the parallel sum of maximal monotone operatorsABDELLATIF MOUDAFI.Journal of mathematical analysis and applications. 1996, Vol 199, Num 2, pp 478-488, issn 0022-247XArticle

Turán's pure power sum problemCHEER, A. Y; GOLDSTON, D. A.Mathematics of computation. 1996, Vol 65, Num 215, pp 1349-1358, issn 0025-5718Article

Sur l'irrationalité de Σ+n=1 rn/(qn - r) = On the irrationality of Σ+n=1 rn/(qn - r)DUVERNEY, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 1, pp 1-4, issn 0764-4442Article

Multiplicative functions and small divisors . IIALLADI, K; ERDÖS, P; VAALER, J. D et al.Journal of number theory (Print). 1989, Vol 31, Num 2, pp 183-190, issn 0022-314XArticle

EULER-MACLAURIN SUMMATION AND SCHLOMILCH SERIESTHOMPSON, I; LINTON, C. M.Quarterly journal of mechanics and applied mathematics. 2010, Vol 63, pp 39-56, issn 0033-5614, 18 p., 1Article

DOUGALL'S BILATERAL 2H2-SERIES AND RAMANUJAN-LIKE π-FORMULAEWENCHANG CHU.Mathematics of computation. 2011, Vol 80, Num 276, pp 2223-2251, issn 0025-5718, 29 p.Article

Closed form summation of C-finite sequencesGREENE, Curtis; WILF, Herbert S.Transactions of the American Mathematical Society. 2007, Vol 359, Num 3, pp 1161-1189, issn 0002-9947, 29 p.Article

On Mathieu's inequalityALZER, H; BRENNER, J. L; RUEHR, O. G et al.Journal of mathematical analysis and applications. 1998, Vol 218, Num 2, pp 607-610, issn 0022-247XArticle

Sommes de Minkowski de triangles = Minkowski addition of trianglesRousset, Mireille; Lacolle, B.1996, 133 p.Thesis

  • Page / 50